Will my abdominal cramping and erectile dysfunction from taking 2mg of Tenex (guanfacine) every night going to be permanent even after I stop taking it?

BP control. Stop the hydrocodone and ask your physician about another BP medicine that will not affect your sex life. Get you male hormone levels and prostate checked.Do not suddenly stop BP medication.

Related Questions

Will my abdominal cramping and erectile dysfunction from taking one bottle of 2mg of Tenex (guanfacine) nightly become permanent? Did I damage my blood vessels?

Unlikely & unlikely. Wow! Tenex (guanfacine) is old school. It's interesting that you're taking & nothing else for blood pressure, although guanfacine sold as Intuniv is prescribed for ADHD. So it's best to inform your prescribing physician of your side effects (http://www.drugs.com/sfx/tenex-side-effects.html) & concerns and ask for an alternative. Read more...